17 results  save search


...
hal-00392028v1  Journal articles
Cristinel Mardare. On the derivation of nonlinear shell models from three-dimensional elasticity
Rev. Roumaine Maths. Pures Appl., 2008, 53, pp.499-522
...
hal-00139199v1  Journal articles
Philippe G. CiarletCristinel MardareMing Shen. Saint Venant compatibility equations in curvilinear coordinates
Analysis and Applications, World Scientific Publishing, 2007, 5, pp.231-251
...
hal-00757005v2  Journal articles
Giuseppe GeymonatSofiane HendiliFrancoise KrasuckiMarina Vidrascu. Matched asymptotic expansion method for an homogenized interface model
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2014, 24 (3), pp.573-597. ⟨10.1142/S0218202513500607⟩
hal-01478621v1  Journal articles
Cristinel Mardare. Two-dimensional models of linearly elastic shells: error estimates between their solutions
Mathematics and Mechanics of Solids, SAGE Publications, 1998, 3, pp.303-318
...
tel-00958252v1  Theses
Nicole Spillane. Robust domain decomposition methods for symmetric positive definite problems
General Mathematics [math.GM]. Université Pierre et Marie Curie - Paris VI, 2014. English. ⟨NNT : 2014PA066005⟩
hal-01478674v1  Journal articles
Véronique LodsCristinel Mardare. Error estimates for the three-dimensional linearized shell equations versus Naghdi's model
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2000, 330, pp.157-162
hal-01478565v1  Journal articles
Cristinel Mardare. Error estimates in the asymptotic analysis of linearly elastic shells
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 1996, 322, pp.895-898
hal-01478667v1  Journal articles
Véronique LodsCristinel Mardare. A justification of Naghdi's shell model
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 1999, 328, pp.951-954
hal-01478699v1  Journal articles
Véronique LodsCristinel Mardare. A justification of the linear Koiter and Naghdi models for totally clamped shells subjected to "non-admissible'' loads
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2001, 333, pp.151-154
hal-01478560v1  Journal articles
Cristinel Mardare. Two-dimensional models of linearly elastic shells: estimates of the difference between their solutions
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 1996, 322, pp.793-796
hal-01358406v1  Journal articles
Patrice HauretFrédéric Hecht. A Discrete Differential Sequence for Elasticity Based upon Continuous Displacements
SIAM Journal on Scientific Computing, Society for Industrial and Applied Mathematics, 2013, 35 (1), pp.24. ⟨http://epubs.siam.org/doi/abs/10.1137/110848189⟩. ⟨10.1137/110848189⟩
...
hal-00747644v2  Journal articles
Michael GoldmanBarbara Zwicknagl. Scaling law and reduced models for epitaxially strained crystalline films
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2014